# SDR USAA2009060191362

- Difficulty date: May 13, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 66546434301
- Part serial: 1619
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6177486 - DELAMINATION LEFT WING INBOARD AFT FLAP TRAILING EDGE LOWER SURFACE, OUTBOARD SIDE. REPAIRED LEFT WING INBOARD AFT FLAP TRAILING EDGE LOWER SURFACE IAW B737 SRM 51-70-10.
